# SDR 9512133220

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE PASSING THROUGH 20,000 FEET IN DESCENT INTO SEA, RECEIVED 'F/CTL ELAC 1 FAULT', ACCOMPANIED BY A 5 TO 10 DEGREE ROLL LEFT AND RIGHT.  ATTEMPTED RESET, NO HELP.  AIRCRAFT LANDED WITHOUT INCIDENT IN SEA.  MAINTENANCE RESET ELEVATOR AILERON COMPUTER NR 1.  OPERATIONAL CHECK OK.  BOTH PITCH AND ROLL SIDE STICK TRANSDUCERS AND ELAC 1 WERE REPLACED.
